Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 7, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 21, 2014, 1:04 AM CST for Clarke County, Monroe County, Wilcox County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 1:04 AM CST (07:04 UTC)
- Expired
- Feb 21, 2014, 1:45 AM CST
- In force
- 41 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 127 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 12:58 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 755 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
698
WUUS54 KMOB 210704
SVRMOB
ALC025-099-131-210745-
/O.NEW.KMOB.SV.W.0007.140221T0704Z-140221T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
104 AM CST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
EASTERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 145 AM CST
* AT 102 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
8 MILES SOUTHEAST OF THOMASVILLE TO 10 MILES EAST OF JACKSON TO 14
MILES NORTHEAST OF CITRONELLE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
PETERMAN... YELLOW BLUFF... PINE HILL...
PINE APPLE... OAK HILL... CAMDEN...
VREDENBURGH... URIAH... MONROEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
&&
LAT...LON 3204 8687 3172 8704 3171 8706 3168 8706
3164 8714 3149 8718 3126 8745 3127 8769
3130 8771 3130 8779 3127 8780 3128 8790
3153 8769 3200 8770
TIME...MOT...LOC 0704Z 263DEG 42KT 3187 8758 3155 8770
3124 8803
$$1 follow-up statement
581
WWUS54 KMOB 210736
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
136 AM CST FRI FEB 21 2014
ALC025-210746-
/O.CAN.KMOB.SV.W.0007.000000T0000Z-140221T0745Z/
CLARKE AL-
136 AM CST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARKE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3204 8687 3172 8704 3171 8706 3168 8706
3164 8714 3150 8718 3147 8720 3126 8745
3127 8769 3130 8772 3141 8762 3141 8760
3144 8757 3148 8757 3152 8753 3199 8750
TIME...MOT...LOC 0736Z 263DEG 42KT 3186 8733 3159 8726
3128 8760
$$
ALC099-131-210745-
/O.CON.KMOB.SV.W.0007.000000T0000Z-140221T0745Z/
MONROE AL-WILCOX AL-
136 AM CST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SOUTHERN WILCOX AND MONROE COUNTIES...
AT 135 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLVIEW TO PETERMAN TO MINEOLA...OR ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF CAMDEN TO MONROEVILLE TO 16 MILES
SOUTHWEST OF FRISCO CITY...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONROEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY
MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
&&
LAT...LON 3204 8687 3172 8704 3171 8706 3168 8706
3164 8714 3150 8718 3147 8720 3126 8745
3127 8769 3130 8772 3141 8762 3141 8760
3144 8757 3148 8757 3152 8753 3199 8750
TIME...MOT...LOC 0736Z 263DEG 42KT 3186 8733 3159 8726
3128 8760
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 11:39 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 20, 11:39 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1139 PM CST THU FEB 20 2014
.AVIATION (21.06Z ISSUANCE)...IFR/LIFR CONDITIONS WILL CONTINUE AT AREA
TERMINALS AHEAD OF AN APPROACHING COLD FRONT IN LOW CLOUDS AND PATCHY
FOG. THE FRONT WILL MOVE THROUGH THE AREA BETWEEN 21.06Z-21.09Z WITH
TSRA. CEILINGS AND VISIBILITIES WILL GRADUALLY IMPROVE FRIDAY MORNING
WITH VFR CONDITIONS DEVELOPING BY FRIDAY AFTERNOON AND COTNINUEING
TROUGH TEH REMAINDER OF THE PERIOD. /13
&&
.PREV DISCUSSION... /ISSUED 702 PM CST THU FEB 20 2014/
MESOSCALE UPDATE...EARLY EVENING MESOANALYSIS INDICATES THAT SURFACE
BASED INSTABILITY HAS INCREASED A LITTLE MORE THAN ANTICIPATED ACROSS
SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST ALABAMA...
WITH CAPE VALUES LOCALLY ENHANCED TO BETWEEN 1000-1500 J/KG OVER
WAYNE... GREENE...WASHINGTON AND CHOCTAW COUNTIES. ENOUGH WARMING
ALSO APPEARS TO HAVE OCCURRED TO ERODE THE CAP WITHIN THIS REGION TO
AID IN THE DEVELOPMENT OF DISCRETE CELLS...WITH ONE SUPERCELL THAT
MANAGED TO DEVELOP IN THE VICINITY OF WAYNE COUNTY. REGIONAL RADAR
IMAGERY ALSO SHOWS AN ADDITIONAL COMPLEX OF SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS SOUTHEAST LOUISIANA/SOUTHWEST MISSISSIPPI...WHILE
THE MAIN LINEAR COMPLEX CONTINUES TO DEVELOP FROM NORTHERN
LOUISIANA...THROUGH NORTHERN MISSISSIPPI/SOUTHWEST TENNESSEE.
THE LATEST SHORT RANGE/HI-RES SOLUTIONS CONTINUE TO TREND WITH
SPREADING THE COMPLEX OF SHOWERS AND STORMS OVER SOUTHEAST LA/
SOUTHWEST MS NORTHEASTWARD INTO OUR SOUTHEAST MS COUNTIES AFTER 9 PM
CST...BEFORE THIS CONVECTION EVENTUALLY MERGES WITH THE MAIN LINE
THAT WILL BE EJECTING EASTWARD TOWARD OUR NORTHWESTERN CWFA FROM
CENTRAL MS. THERE WILL BE A LOW END THREAT OF DISCRETE SEVERE
SUPERCELLS OVER OUR NORTHWESTERN COUNTIES FOR ANOTHER COUPLE OF HOURS
BEFORE THE MAIN AREA OF CONVECTION MERGES INTO THE LINEAR COMPLEX
LATER THIS EVENING. WITH SHORT TERM SOLUTIONS CONTINUING TO SHOW
DEEP LAYER SHEAR VALUES OF 40-50 KTS AHEAD OF THE MAIN LINE... AND
STORM RELATIVE HELICITY VALUES OF 200-300 M2/S2...THERE WILL BE A
CONTINUED THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES AS THE
MAIN COMPLEX MOVES ACROSS LATE THIS EVENING INTO THE EARLY MORNING
HOURS FRIDAY. THE PRIMARY SEVERE WEATHER RISK LOCATION WILL BE ACROSS
SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA THROUGH JUST AFTER
MIDNIGHT...GENERALLY NORTHWEST OF A WIGGINS...LUCEDALE...JACKSON...
CAMDEN LINE...WHERE TORNADO WATCH #15 IS IN EFFECT. THE SLIGHT RISK
OF SEVERE WEATHER MAY SHIFT A LITTLE FARTHER EASTWARD ACROSS INLAND
SOUTH CENTRAL ALABAMA AFTER MIDNIGHT INTO THE PRE-DAWN HOURS FRIDAY.
/21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 50 64 40 68 56 / 90 10 00 05 30
PENSACOLA 52 63 43 67 57 / 90 20 00 05 30
DESTIN 56 63 45 65 57 / 90 40 00 05 40
EVERGREEN 48 63 35 69 51 / 100 10 00 05 20
WAYNESBORO 46 65 34 68 51 / 100 05 00 05 30
CAMDEN 48 64 35 69 50 / 100 05 00 05 20
CRESTVIEW 51 64 37 71 51 / 90 30 00 05 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 3 AM FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Feb 20, 7:25 PM CST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 725 PM CST THU FEB 20 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-220130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 725 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MUCH OF THE REGION TONIGHT...MAINLY ACROSS LOCATIONS NORTH OF A WIGGINS...MCINTOSH... ANDALUSIA LINE. A FEW DISCRETE SUPERCELLS MAY DEVELOP ACROSS SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA THIS EVENING...BEFORE A LINEAR COMPLEX OF STORMS PUSHES ACROSS THE REGION LATE THIS EVENING THROUGH THE PRE DAWN HOURS FRIDAY. THE PRIMARY SEVERE WEATHER HAZARD WILL BE DAMAGING WINDS...THOUGH LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAIN MAY CAUSE MINOR FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. GMZ630>635-650-655-670-675-220130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 725 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT INCREASING SOUTHERLY FLOW WILL PERSIST OVER THE MARINE AREA THIS EVENING...FOLLOWED BY THE PASSAGE OF A STRONG COLD FRONT LATE TONIGHT. THE INCREASING WINDS WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY OVER MOBILE BAY...THE MISSISSIPPI SOUND AND THE OFFSHORE WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER MOBILE BAY... THE MISSISSIPPI SOUND...AND THE OFFSHORE WATERS AS STRONG NORTHERLY FLOW PERSISTS IN THE WAKE OF THE FRONTAL PASSAGE. A LINE OF SHOWERS AND THUNDERSTORMS WILL ALSO ACCOMPANY THE FRONT EARLY FRIDAY MORNING. SOME OF THE STORMS COULD PRODUCE STRONG WIND GUSTS AND FREQUENT LIGHTNING.
In the hours before
Local storm report, Feb 20, 7:15 PM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL HIWANNEE 31.81N 88.69W
02/20/2014 M1.00 INCH WAYNE MS EMERGENCY MNGR
&&
JOHNPSpecial weather statement, Feb 20, 7:15 PM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 715 PM CST THU FEB 20 2014 ALZ052-210215- WASHINGTON AL- 715 PM CST THU FEB 20 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 815 PM CST... AT 710 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF CHATOM...OR 5 MILES NORTHEAST OF FRUITDALE...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WAGARVILLE... TIBBIE... SAINT STEPHENS... LEROY... FRUITDALE... CHATOM... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Local storm report, Feb 20, 10:56 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1056 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG WHISTLER 31.70N 88.81W
02/20/2014 WAYNE MS EMERGENCY MNGR
POWERLINE DOWN ACROSS HWY 84W.
&&
JFBSpecial weather statement, Feb 21, 12:17 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1217 AM CST FRI FEB 21 2014 MSZ075-078-079-210715- STONE MS-PERRY MS-GEORGE MS- 1217 AM CST FRI FEB 21 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STONE...SOUTHERN PERRY AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 115 AM CST... AT 1215 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF WIGGINS TO 15 MILES SOUTH OF WIGGINS...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WIGGINS... PERKINSTON... MCHENRY... LUCEDALE... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. && JP
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:51 PM CST | Marine Dense Fog Advisory | MOB | 7 hr | |
| Feb 20, 7:55 PM CST | Tornado Warning | MOB | Clarke, Washington | 35 min |
| Feb 20, 8:27 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 63 min |
| Feb 20, 10:31 PM CST | Areal Flood Advisory | MOB | Choctaw | 3 hr |
| Feb 20, 10:57 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 78 min |
| Feb 21, 12:10 AM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 80 min |
| Feb 21, 12:34 AM CST | Areal Flood Advisory | MOB | Baldwin, Choctaw, Clarke, Mobile, Washington | 116 min |
| Feb 21, 1:48 AM CST | Areal Flood Advisory | MOB | Baldwin, Clarke, Escambia, Mobile, Monroe | 117 min |
| Feb 21, 1:52 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 53 min |
| Feb 21, 1:57 AM CST | Special Marine Warning | MOB | 93 min | |
| Feb 21, 2:34 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 56 min |
| Feb 21, 2:46 AM CST | Areal Flood Advisory | MOB | Butler, Conecuh, Escambia, Monroe | 119 min |
| Feb 21, 3:04 AM CST | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 6 hr |
| Feb 21, 3:37 AM CST | Areal Flood Advisory | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia | 113 min |
| Feb 21, 3:54 AM CST | Areal Flood Advisory | MOB | Baldwin | 2 hr |
| Feb 21, 3:54 AM CST | Special Marine Warning | MOB | 96 min | |
| Feb 21, 4:30 AM CST | Special Marine Warning | MOB | 90 min | |
| Feb 21, 4:42 AM CST | Special Marine Warning | MOB | 93 min | |
| Feb 21, 5:25 AM CST | Special Marine Warning | MOB | 95 min | |
| Feb 21, 10:46 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 3 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.